# SDR USAA2008111492061

- Difficulty date: October 9, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35777
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C21 CHECK - NR 6139576, CORROSION ON FUSELAGE SKIN INTERIOR SURFACE AT BS 947.5, S19L.  REPAIRED FUSELAGE SKIN AT BS 947.5, S19L IAW B737 SRM 53-00-01-2R 31.
